Skip to main content
Article
Priapism associated with intranasal cocaine abuse
Journal of Urology
  • R. L. Fiorelli
  • S. J. Manfrey
  • Laurence Belkoff, Philadelphia College of Osteopathic Medicine
  • Larry Finkelstein, Philadelphia College of Osteopathic Medicine
Document Type
Article
Publication Date
1-1-1990
Disciplines
Abstract
Cocaine abuse has escalated to epidemic proportions in the United States. In addition to the social and economic problems associated with the recreational use of this agent, a variety of medical complications have been reported. The occurrence of priapism with intranasal use has not been documented previously. We report a case of priapism secondary to intranasal cocaine abuse and describe the possible neurochemical etiology for this phenomenon.
Comments

This article was published in Journal of Urology, Volume 143, Issue 3, Pages 584-585.

The published version is not available online
Citation Information
R. L. Fiorelli, S. J. Manfrey, Laurence Belkoff and Larry Finkelstein. "Priapism associated with intranasal cocaine abuse" Journal of Urology Vol. 143 Iss. 3 (1990) p. 584 - 585
Available at: http://works.bepress.com/laurence_belkoff/5/